2016

Gallai’s Property for Graphs in Lattices on the Torus and The Mobius Strip
A. Shabbir, T Zamfirescu
Periodica Mathematica Hungarica, VOL .72, No.1, Page: 1-11(2016)

On the Connectedness of ff-Simplicial Complexes
H. Mahmood; I. Anwar; M. A. Binyamin; S. Yasmeen
Journal of Algebra and its Applications, VOL. 16, Page: 1-14 (2016)

Interaction of Magnetic Field with Heat and Mass Transfer in Free Convection Flow of a Walters.-B Fluid
I.  Khan; F.  Khan; N.A. Shah
The European Physical Journal plus, Vol, 131, No.4 Page: 1-15 (2016)

Flow with Slip of Oldroyed-B fluids Over a Moving Plate
A. shakel; S. H. khan; N.A.Shah; S. U. Haq
Advance in Mathematical Physics, Vol. 9 (2016)

Unsteady Flow of Generalized Casson Fluid with Fractional Derivative Due To an Infinite Plate
I. Khan; N.A. Shah; D. Vieru
The European Physical Journal plus, Vol.131, NO.6, Page: 1-12(2016)

Heat Transfer Analysis in a Second Grade Fluid over and Oscillating Vertical Plate Using Fractional Caputo-Fabrizio Derivatives
N. A.Shah; I. Khan,
European Physical Journal C, Vol76, NO.7, Page: 1-11 (2016)

About the Ediz Eccentric Connectivity Index Of Linear Polycene Parallelogram Benzenoid
M.R. Farahani 1; M.k .Jamil2; M.R. Rajesh Kanna
International Journal of Scientific & Engineering Research, Vol.7, No.1, Page: 1469-1475(2016)

Forgotten Topological Index of Chemical Structurein Drugs
W. Gao; M.K. Siddiqui; M. Imran, M.K. Jami, M.R. Farahani
Saudi Pharmaceutical Journal, Vol.24, Page: 258–264(2016)

Computing the M-polynomial Of Benzenoid Molecular Graphs
M.R. Farahani; M.R.RajeshKanna; M.K. Jamil , M. Imran
Science International Lahore, Vol , 28 No.4, Page: 3251-3255(2016)

The Schultz and Modified Schultz Polynomials of Certain Subdivision and line subdivision Graphs
M.R. Farahani, M.K .Jamil
Journal of Chemical and Pharmaceutical Research, Vol.8 No.3, Page: 51-57 (2016)

Vertex PIv Topological Index of Titania Carbon Nanotubes TiO2 (m,n)
M.R. Farahani, M.K. Jamil, M. Imran
Applied Mathematics and Nonlinear Sciences, Vol. 1, Page: 170–176 (2016)

Peristaltic Flow of Couple Stress Fluid in a Non-uniform Rectangular Ruct Having Compliant Walls
R. Ellahi, M.M.Bhatti, C. Fetecau, K. Vafai
Communications in Theoretical Physics, Vol.65, No.1, and Page: 66-72(2016)

On the Flow of Oldroyd-B fluids With Fractional Derivatives over a Plate That Applies Shearstress to the Fluid,
A.A. Zafar, C.Fetecau, I.A. Mirza
Mathematical Reports, Vol.18, No.68, Page: 85-108 (2016)

Effects of the Fractionalorder and Magnetic Field on the Blood Flow in Cylindrical Domains,
N.A.Shah, D.Vieru, C.Fetecau,
Journal of Magnetism and Magnetic Materials) Vol.409, Page: 10-19 (2016)

Newmethods to Provide Exact Solutions For Some Unidirectional Motions Of Ratetype Fluids,
C.Fetecau, Q.Rubbab, S.Akhter, C.Fetecau,
Thermal Science, Vol. 20, No.1, Page: 7-20 (2016)

Flow over an Infinite Plate of a Viscous Fluid with Non-integer Order Derivative without Singular kernel,
A.A. Zafar, C.Fetecau
Alexadria Engineering Journal, Vol. 55, No.3, Page: 2789-2796(2016)

Transient Electro-Magneto-Hydrodynamic two-Phase Blood Flow and Thermal Transport through a Capillary Vessel,
I.A. Mirza, M. Abdulhameed, D. Vieru, S. Shafie
Computer Methods and Programs in Biomedicine, Vol.137, Page: 149–166 (2016)

Fundamental Solutions to Advection-diffusion Equation With time-Fractional Caputo-Fabrizio Derivative,
I.A. Mirza, D.Vieru
Computers & Mathematics With Applications (CAMWA) , (2016)

Harmonic Proper Almost Complex Structures on Walker   4-manifolds,
J. Davidov, A. UlHaq, O. Mushkarov,
Comptes Rendus de l’Academie Bulgare des Sciences, Vol.69, No.2, Page: 127-13(2016)

Analytical Solutions to the Fractional Advection-Diffusion Equation with Time-Dependent Pulses on the Boundary,
Q.Rubbab, I. A .Mirza, M. Z. A. Qureshi,
AIP Advances, Vol.6 No.7, P.075318 (2016)

On Vertex and Edge H-irregularity Strengths Of Graphs
F. Ashraf, M. Baca, Z.K.Imakova, A. Fenovcikova
Discrete Mathematics, Algorithms and Applications, Vol.8 No.4, Page: 13 (2016)

Self-Duality and Self-Similarity of Little String Orbifolds
S. Hohenegger, A.Iqbal, S-J. Rey
Physical Review D, VOl.94, No.4 (2016)

Numerical Solution for Solving Special Eighthorderlinear Boundary Value Problems Using Legendre Galerkin Method
E. Zaffer; G.Akram, G .Akram; S.S.Siddiqi,
Mathematical Sciences, Vol.10, No.4, Page: 201-209 (2016)

HyersUlamstability and Discrete Dichotomy for Difference Periodic Systems
C. Buse; , D .O’Regan ;S. Olivia ; A.Tabassum,
Bulletin Des Sciences Mathematiques, VOl, 140, No.8, p.908934 (2016)

Chaikin’s Perturbation Subdivision Scheme in Nonstationaryforms
WU .Salam;  SS.Siddiqi, S.R. Kashif.
Alexandria Engineering Journal, Vol.55, No.3, Page: 2855-2862(2016)

The Weighted Reverse Poincare Type Inequality for the Difference of Two Parabolic Subsolutions
M. Saleem; M. Shoaib); S. Kakha; M.Shashiashvili;
Mathematica Slovaca, Vol.66, No.4, Page: 921-932 (2016)

On Total Labelings of Graphs with Prescribed Weights
M. Irfa; A.S.Andrea;
AkCE International Journal of Graphs and Combinatorics, Vol.13 No.2, Page: 191-199 (2016)

Hyperbolic Forms of Ternary Nonstationarysubdivision Schemes Originated From Hyperbolic Bsplines
S.S .Siddiqi; WU .Salam; ; R. Kashif
Journal of Computational and Applied Mathematics, Vol.301, Page: 16-27(2016)

On The Super EdgeMagicnessand The Deficiency Of Some Families of Acyclic Graphs
S .Kanwa ; S .Javed; A .Riasat
Utilitas Mathematica, Vol100, Page: 323-356 (2016)

Forgotten Topological Index of Chemical Structure in Drugs
W. Gao; M.K Siddiqui; M. Imran; M.K.Jamil ; M.R.Farahani;
Saudi Pharmaceutical Journal, Vol.24 No.3, Page: 258-264(2016)

Construction of Binary Four and Five Point Nonstationarysubdivision Schemes from Hyperbolic Bsplines
S.S. Siddiqi;  W.U. Salam ;R.Kashif
Applied Mathematics and Computation, Vol.280, Page: 30-38 (2016)

(Q, T) Identities and Vertex Operators
A. Iqbal; , B.A .Qureshi;  K. Shabbir;
Modern Physics Letters a Vol. 31, No.11,   p.1650065 (2016)

Instantonmonopole Correspondence from Mbraneson S1 and Little String Theory
S. Hohenegger;  A .Iqbal ;  S.J. Rey
Physical Review D, Vol.93, No.6, p.066016 (2016)

Elliptic CY3folds and Nonperturbative Modular Transformation
A. Iqbal; K.Shabbir;
European Physical Journal c, Vol.76, No.3, Page: 1-6 (2016)

Super Dantimagiclabelings of Generalized Prism
M. Baca;  M .Numan; S.F.Andrea),
Utilitas Mathematica Vol.99 Pages: 101119(2016)

Weak Solutions for Fractional Differential Equations in NonreflexiveBanach Spaces via RiemannPettis
Integrals
R.P .Agarwal ; V .Lupulescu;D.O’Regan ; G.UrRahman
Mathematische Nachrichten, Vol.280, No.4, Page: 395-409 (2016)

Fejer Type Inequalities For Harmonically (s, m)Convexfunctions
I.A. Baloch; I.Iscan; S.S.Dragomir
International Journal of Analysis and Applications, Vol.12 No.2, Page: 188-197 (2016)

Jensenconvexityat a Point and 3wrightconvexityat a Point and Related Results
S .Khalid; J. Pecaric; M. Praljak,
Rad Hrvatske Akademije Znanosti I Umjetnostimatematickeznanosti, Vol20, No.528, Page: 37-50 (2016)

Relations between Generalized Von NeumannJordanand James Constants For QuasiBanachspaces
YC. Kwun, Q, Mehmood, W, Nazeer; A. U. lHaq,  SM .Kang
Journal of Inequalities and Applications, Vol.1, Page: 11-10 (2016)

Reiteration in Kinterpolationmethod for Quasinormedspaces
A. Irshaad, K.  Georgi, R, Ali
Comptes Rendus De l Academie Bulgare Des Sciences, Vol.69, No.4, Page: 405-410 (2016)

Highly Nonconcurrent longest Paths in Lattices
Y. Bashir; F .Nadeem
Turkish Journal of Mathematics, Vol.40, NO.1, Page: 21-31 (2016)